Die Theorie der regulären graphs

Julius Petersen Kopenhagen

TBD mathscidoc:1701.33249

Acta Mathematica, 15, (1), 193-220, 1891.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:53 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{julius1891die,
  title={Die Theorie der regulären graphs},
  author={Julius Petersen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202953340479958},
  booktitle={Acta Mathematica},
  volume={15},
  number={1},
  pages={193-220},
  year={1891},
}
Julius Petersen. Die Theorie der regulären graphs. 1891. Vol. 15. In Acta Mathematica. pp.193-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202953340479958.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved